# SDR CALA2019042200634

- Difficulty date: April 22, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 76,682 hours, 8,987 cycles
- Engine: Pwa PW4090
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: X
- Precautionary procedure: C

## Discrepancy

2822-2 ESN 222036 EXPERIENCED SURGE DURING TAKEOFF RUN AT 60KTS. ON RETURN TO GATE GRUMM REPORTED METAL IN TAILPUPE. ACCOMPLISH BORESCOPE INSPECT HPC STG 5,6,9,AND HPT STG 1 AND 2. REF AMM72-00-00 P6XX CFG2. IF SIGNS OF IMPACT, INSPECT OTHER STAGES.  PERFORMED HPC BORESCOPE INSPECTION IAW AMM72-00-00-290-833-N02, FOUND ALL 5TH AND 6TH STAGE BLADES DAMAGED BEYOND AMM LIMITS, SIGNS OF INGESTION. ALSO, INSPECTED 1ST STAGE LPC AND FOUND SEVERAL BLADE TIPS BENT INWARD AND OUTWARD. INSPECTED FAN BLADES, NO VISUALLY PERCEIVED DAMAGE FOUND. ENGINE MUST BE TOMC AND ESC GROUP. REPLACED BEFORE FURTHER FLIGHT.
